# SDR ASAA2024011747353

- Difficulty date: December 28, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810444
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL P/N 147A5810-444. GROUNDED - YES. REPAIRED PANEL 147A5810-444 WITH CATEGORY A PERMANENT REPAIR IAW B737-900 SRM 53-00-50-1A-1, SRM 53-00-50-2R-0, SRM 53-00-50-2R-7.
